# SDR CA130312005

- Difficulty date: February 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AB07
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 148 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, CHECKED MESSAGE APPEARED AND MFD NR 2 FLICKERED.  MAINTENANCE REPLACED MFD NR 2.
